Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
On the Darboux integrability of a three-dimensional forced-damped differential system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil))
Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)

Additional title: On the integrability of a three-dimensional forced-damped differential system
Date: 2017
Abstract: In 2011 Pehlivan proposed a three-dimensional forced-damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. In this paper we study the opposite to its chaotic motion, i. e. its integrability, mainly the existence of polynomial, rational and Darboux first integrals through the analysis of its invariant algebraic surfaces and its exponential factors.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Invariant algebraic surfaces ; Exponential factors ; First integral ; Four-scroll chaotic system
Published in: Journal of Nonlinear Mathematical Physics, Vol. 24, Issue 4 (September 2017) , p. 473-494, ISSN 1776-0852

DOI: 10.1080/14029251.2017.1375686

22 p, 232.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-04-15, last modified 2020-08-01

   Favorit i Compartir